Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

27 year old, taking toprol, lotensin daily to control BP. Had 2 puffs from Pyrex tube. Is it still safe to take toprol ?

User rating for this question
Very Good
Answered by

Practicing since : 1988
Answered : 43 Questions
Hi there im a 27 year old man. I am prescribed toprol xl 50 mg one daily to control my BP along with 10mg lotensin and a mild diuretic. For some stupid reason I had a few (4) beers with a buddy who is a regular meth user and he offered me some and I did it ( snorted a medium sized line and took 2 puffs from a Pyrex tube) I know it was a dumb idea especially because I have high BP! I dont plan on doing this again but my question is is it safe to still take the toprol? I take the others in the am. I feel ok just wired, I dont plan on doing this again so I dont need a lecture as I already no its a very XXXXXXX drug
Posted Tue, 22 May 2012 in Hypertension and Heart Disease
Answered by Dr. Gopi A 2 hours later
Thanks for writing in.
I think that you can safely continue taking toprol. I do not see any side effects that you might experience. In fact, toprol may counter some of the stimulant effects of methamphetamine. So you could continue with your regular medications.
Hope this helps.

Dr. A. Gopi
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor